Volume 7 Number 4
November 2010
Article Contents
Yu-Peng Qiao, Hong-Sheng Qi and Dai-Zhan Cheng. Parameterized Solution to a Class of Sylvester Matrix Equations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 479-483, 2010. doi: 10.1007/s11633-010-0530-8
Cite as: Yu-Peng Qiao, Hong-Sheng Qi and Dai-Zhan Cheng. Parameterized Solution to a Class of Sylvester Matrix Equations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 479-483, 2010. doi: 10.1007/s11633-010-0530-8

Parameterized Solution to a Class of Sylvester Matrix Equations

Author Biography:
  • Hong-Sheng Qi received the Ph.D.degree in systems theory from Academy of Mathematics and Systems Science,Chinese Academy of Sciences,PRC in 2008.

  • Corresponding author: Yu-Peng Qiao graduated from Harbin Institute of Technology(HIT),PRC in 2003.
  • Received: 2009-02-20
Fund Project:

supported by National Natural Science Foundation of China (No.60736022, No.60821091)

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (3216) PDF downloads (1872) Citations (0)

Parameterized Solution to a Class of Sylvester Matrix Equations

  • Corresponding author: Yu-Peng Qiao graduated from Harbin Institute of Technology(HIT),PRC in 2003.
Fund Project:

supported by National Natural Science Foundation of China (No.60736022, No.60821091)

Abstract: A class of formulas for converting linear matrix mappings into conventional linear mappings are presented.Using them,an easily computable numerical method for complete parameterized solutions of the Sylvester matrix equation AX-EXF=BY and its dual equation XA-FXE=YC are provided.It is also shown that the results obtained can be used easily for observer design.The method proposed in this paper is universally applicable to linear matrix equations.

Yu-Peng Qiao, Hong-Sheng Qi and Dai-Zhan Cheng. Parameterized Solution to a Class of Sylvester Matrix Equations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 479-483, 2010. doi: 10.1007/s11633-010-0530-8
Citation: Yu-Peng Qiao, Hong-Sheng Qi and Dai-Zhan Cheng. Parameterized Solution to a Class of Sylvester Matrix Equations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 479-483, 2010. doi: 10.1007/s11633-010-0530-8
Reference (14)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return